# SDR DALA2025020300792

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,224 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0787069) CENTER FLOOR SUPPORT CRACKED AT BS 540. REMOVED AND REPLACED CENTER FLOOR SUPPORT P/N: 143A5240U11 AT BS 540 IAW B737 SRM 51-40-05 AND B737 SRM 51-40-02.
